# SDR DLM11991462

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Failed
- Location: Row 40j
- Component: RDAV707301
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR DETECTED IN AREA OF MONITOR 40J.  MONITOR HAD BEEN FLICKERING, NO PICTURE.  POWER REMOVED FROM MONITOR, ODOR DISAPPEARED.  REPLACED MONITOR AND POWER SUPPLY.
